# SDR HEEA084967

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,455 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cap
- Part number: 412030437103
- Part serial: 0061
- Condition: Worn
- Location: Crosstube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSTUBE CAP RUBBER WORN. REPAIRED.
